Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 113, NWS Norman, OK

May 24, 2019Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this river flood warning at May 24, 2019, 9:20 AM CDT for Cleveland County, McClain County, Oklahoma. It took effect at May 26, 2019, 3:41 PM CDT. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
May 24, 2019, 9:20 AM CDT (14:20 UTC)
In effect from
May 26, 2019, 3:41 PM CDT
Expired
May 28, 2019, 1:00 AM CDT
In force
33 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 28 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Canadian River at Norman (NRCO2). The gauge peaked at 93.60 ft at May 26, 2019, 1:00 PM CDT.

actionminormoderate909505/2405/2505/2605/2705/2805/29
Action stage
93 ft
Minor stage
94 ft
Moderate stage
96 ft
Major stage
99 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07229050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

209 
WGUS44 KOUN 241420
FLWOUN
Flood Warning
National Weather Service Norman OK
920 AM CDT Fri May 24 2019

OKC027-087-250219-
/O.NEW.KOUN.FL.W.0113.190527T0430Z-190528T0600Z/
/NRCO2.1.ER.190527T0430Z.190527T1200Z.190528T0000Z.NO/
920 AM CDT Fri May 24 2019

The National Weather Service in Norman has issued a 

* Flood Warning for 
  The Canadian River at Norman. 
  
* from Sunday evening to late Monday night...or until the warning is
  cancelled. 
  
* At 8:00 AM Friday the stage was 90.6 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage late 
  Sunday evening and crest near 94.2 feet mid Monday morning. The 
  Canadian River will fall below flood stage Monday evening. 
  
* Impact...At 94.0 feet...Shallow flooding of low-lying areas occurs 
  near the river on the Cleveland-McClain County border from near 
  Moore and at Norman...to areas near Noble.
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
11 follow-up statements
916 
WGUS84 KOUN 242020
FLSOUN
Flood Statement
National Weather Service Norman OK
320 PM CDT Fri May 24 2019

OKC027-087-250420-
/O.EXT.KOUN.FL.W.0113.190526T1708Z-190528T1630Z/
/NRCO2.1.ER.190526T1708Z.190527T1200Z.190528T1030Z.NO/
320 PM CDT Fri May 24 2019

...Flood Warning extended until Tuesday morning...
 
The Flood Warning continues for
  The Canadian River at Norman. 
  
* from Sunday afternoon to Tuesday morning...or until the warning is
  cancelled. 
  
* At 2:00 PM Friday the stage was 90.4 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Sunday afternoon and crest near 95.1 feet mid Monday morning. The 
  Canadian River will fall below flood stage early Tuesday morning. 
  
* Impact...At 95.0 feet...Flooding to depths of a foot occurs over 
  areas along and near the river on the Cleveland-McClain County 
  border from near Moore and at Norman...to areas near Noble. 
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
458 
WGUS84 KOUN 250253
FLSOUN
Flood Statement
National Weather Service Norman OK
953 PM CDT Fri May 24 2019

OKC027-087-251053-
/O.EXT.KOUN.FL.W.0113.190526T1124Z-190528T0448Z/
/NRCO2.1.ER.190526T1124Z.190527T0000Z.190527T2248Z.NO/
953 PM CDT Fri May 24 2019

The Flood Warning continues for
  The Canadian River at Norman. 
  
* from Sunday morning to Monday evening...or until the warning is 
  cancelled. 
  
* At 9:00 PM Friday the stage was 89.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage mid 
  Sunday morning and crest near 95.1 feet Sunday evening. The 
  Canadian River will fall below flood stage late Monday afternoon. 
  
* Impact...At 95.0 feet...Flooding to depths of a foot occurs over 
  areas along and near the river on the Cleveland-McClain County 
  border from near Moore and at Norman...to areas near Noble. 
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
170 
WGUS84 KOUN 250828
FLSOUN
Flood Statement
National Weather Service Norman OK
328 AM CDT Sat May 25 2019

OKC017-027-051-087-251628-
/O.EXT.KOUN.FL.W.0112.190526T0600Z-190527T0815Z/
/TUCO2.1.ER.190526T0600Z.190526T1200Z.190527T0215Z.NO/
328 AM CDT Sat May 25 2019

The Flood Warning continues for
  The Canadian River near Mustang. 
  
* from late tonight to late Sunday night...or until the warning is 
  cancelled. 
  
* At 3:00 AM Saturday the stage was 5.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 12.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Sunday morning and crest near 12.6 feet early Sunday afternoon. The
  Canadian River will fall below flood stage late Sunday evening. 
  
* Impact...At 13.0 feet...Overflows of 1 foot or more occur near the 
  river on the Canadian-Grady County border from near Union City and 
  Minco...to the areas near Tuttle and Newcastle. Sandpits...
  agricultural lands...and low-lying local roads are the areas most 
  affected along the Canadian River. 
 
&&
 
LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767

$$
202 
WGUS84 KOUN 251432
FLSOUN
Flood Statement
National Weather Service Norman OK
932 AM CDT Sat May 25 2019

OKC027-087-252231-
/O.EXT.KOUN.FL.W.0113.190526T0707Z-190528T1600Z/
/NRCO2.1.ER.190526T0707Z.190527T0600Z.190528T1000Z.NO/
932 AM CDT Sat May 25 2019

...Flood Warning extended until Tuesday morning...
 
The Flood Warning continues for
  The Canadian River at Norman. 
  
* from late tonight to Tuesday morning...or until the warning is 
  cancelled. 
  
* At 9:00 AM Saturday the stage was 89.7 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Sunday morning and crest near 95.9 feet early Monday morning. The 
  Canadian River will fall below flood stage early Tuesday morning. 
  
* Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over 
  areas along and near the river on the Cleveland-McClain County 
  border from near Moore and Norman...to areas near Noble. 
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
270 
WGUS84 KOUN 252059
FLSOUN
Flood Statement
National Weather Service Norman OK
359 PM CDT Sat May 25 2019

OKC027-087-260458-
/O.EXT.KOUN.FL.W.0113.190526T0939Z-190528T1400Z/
/NRCO2.1.ER.190526T0939Z.190527T0600Z.190528T0800Z.NO/
359 PM CDT Sat May 25 2019

The Flood Warning continues for
  The Canadian River at Norman. 
  
* from late tonight to Tuesday morning...or until the warning is 
  cancelled. 
  
* At 3:00 PM Saturday the stage was 89.9 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Sunday morning and crest near 95.9 feet early Monday morning. The 
  Canadian River will fall below flood stage early Tuesday morning. 
  
* Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over 
  areas along and near the river on the Cleveland-McClain County 
  border from near Moore and Norman...to areas near Noble. 
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
134 
WGUS84 KOUN 260212
FLSOUN
Flood Statement
National Weather Service Norman OK
912 PM CDT Sat May 25 2019

OKC027-087-261012-
/O.EXT.KOUN.FL.W.0113.190526T1848Z-190529T0600Z/
/NRCO2.1.ER.190526T1848Z.190527T1200Z.190529T0000Z.NO/
912 PM CDT Sat May 25 2019

...Flood Warning extended until late Tuesday night...
 
The Flood Warning continues for
  The Canadian River at Norman. 
  
* from Sunday afternoon to late Tuesday night...or until the warning
  is cancelled. 
  
* At 8:00 PM Saturday the stage was 89.8 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Sunday afternoon and crest near 95.9 feet mid Monday morning. The 
  Canadian River will fall below flood stage Tuesday evening. 
  
* Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over 
  areas along and near the river on the Cleveland-McClain County 
  border from near Moore and Norman...to areas near Noble. 
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
158 
WGUS44 KOUN 260813
FLWOUN
Flood Warning
National Weather Service Norman OK
313 AM CDT Sun May 26 2019

OKC027-087-262013-
/O.EXT.KOUN.FL.W.0113.190526T2043Z-190529T0448Z/
/NRCO2.2.ER.190526T2043Z.190527T1800Z.190528T2248Z.NO/
313 AM CDT Sun May 26 2019

...Forecast flooding increased from Minor to Moderate severity...
 
The Flood Warning continues for 
 The Canadian River at Norman. 

* from this afternoon to Tuesday evening...or until the warning is 
  cancelled. 
  
* At 2:00 AM Sunday the stage was 90.6 feet. 
  
* Moderate flooding is forecast. 
  
* Flood stage is 94.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage late 
  Sunday afternoon and crest near 96.1 feet Monday evening. The 
  Canadian River will fall below flood stage late Tuesday afternoon. 
  
* Impact...At 96.0 feet...Flooding to depths of 2 feet occurs over 
  areas along and near the river on the Cleveland-McClain County 
  border from near Moore and Norman...to areas near Noble.
 
&&
 
LAT...LON 3523 9767 3534 9754 3516 9734 3505 9749

$$
515 
WGUS84 KOUN 261548
FLSOUN
Flood Statement
National Weather Service Norman OK
1048 AM CDT Sun May 26 2019

OKC017-027-051-087-262347-
/O.EXT.KOUN.FL.W.0112.190527T0000Z-190528T0742Z/
/TUCO2.1.ER.190527T0000Z.190527T1200Z.190528T0142Z.NO/
1048 AM CDT Sun May 26 2019

The Flood Warning continues for
  The Canadian River near Mustang. 
  
* from this evening to late Monday night...or until the warning is 
  cancelled. 
  
* At 10:00 AM Sunday the stage was 9.6 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 12.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage Sunday 
  evening and crest near 13.5 feet mid Monday morning. The Canadian 
  River will fall below flood stage Monday evening. 
  
* Impact...At 14.0 feet...Overflows depths of 2 feet or more occur 
  along the river on the Canadian-Grady County border from near U.S. 
  Highway 81 between Union City and Minco...downstream to the areas 
  near Tuttle and Mustang. Sandpits...agricultural lands...and 
  low-lying local roads are the areas most affected along the 
  Canadian River. 
 
&&
 
LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767

$$
842 
WGUS84 KOUN 262000
FLSOUN
Flood Statement
National Weather Service Norman OK
300 PM CDT Sun May 26 2019

OKC017-027-051-087-270359-
/O.EXT.KOUN.FL.W.0112.190527T0442Z-190527T1903Z/
/TUCO2.1.ER.190527T0442Z.190527T0600Z.190527T1303Z.NO/
300 PM CDT Sun May 26 2019

The Flood Warning continues for
  The Canadian River near Mustang. 
  
* from this evening to Monday afternoon...or until the warning is 
  cancelled. 
  
* At 2:00 PM Sunday the stage was 9.0 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 12.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage late 
  Sunday evening and crest near 12.3 feet early Monday morning. The 
  Canadian River will fall below flood stage mid Monday morning. 
  
* Impact...At 12.0 feet...Shallow flooding of low-lying areas occurs 
  near the river on the Canadian-Grady County border from near Union 
  City and Minco...to the areas near Tuttle and Mustang. Sandpits...
  agricultural lands...and low-lying local roads are the areas most 
  affected along the Canadian River. 
 
&&
 
LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767

$$
370 
WGUS84 KOUN 270135
FLSOUN
Flood Statement
National Weather Service Norman OK
835 PM CDT Sun May 26 2019

OKC017-027-051-087-270934-
/O.EXT.KOUN.FL.W.0112.190527T0824Z-190528T0117Z/
/TUCO2.1.ER.190527T0824Z.190527T1200Z.190527T1917Z.NO/
835 PM CDT Sun May 26 2019

...Flood Warning extended until Monday evening...
 
The Flood Warning continues for
  The Canadian River near Mustang. 
  
* from late tonight to Monday evening...or until the warning is 
  cancelled. 
  
* At 8:00 PM Sunday the stage was 8.6 feet. 
  
* Minor flooding is forecast. 
  
* Flood stage is 12.0 feet. 
  
* Forecast...The Canadian River will rise above flood stage early 
  Monday morning and crest near 12.6 feet mid Monday morning. The 
  Canadian River will fall below flood stage early Monday afternoon. 
  
* Impact...At 13.0 feet...Overflows of 1 foot or more occur near the 
  river on the Canadian-Grady County border from near Union City and 
  Minco...to the areas near Tuttle and Newcastle. Sandpits...
  agricultural lands...and low-lying local roads are the areas most 
  affected along the Canadian River. 
 
&&
 
LAT...LON 3526 9793 3544 9793 3534 9754 3523 9767

$$
869 
WGUS84 KOUN 270908
FLSOUN
Flood Statement
National Weather Service Norman OK
408 AM CDT Mon May 27 2019

OKC027-087-270938-
/O.CAN.KOUN.FL.W.0113.000000T0000Z-190528T0000Z/
/NRCO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
408 AM CDT Mon May 27 2019

The Flood Warning is cancelled for
  The Canadian River at Norman. 
  
* At 3 AM Monday the stage was 92.0 feet.
  
* Flood stage is 94.0 feet.
  
* Forecast: The Canadian River is now forecast to crest below flood 
  stage near 93.2 feet early Tuesday morning. Any additional forecast
  information will be issued via hydrologic statements for this 
  location for this event.
  
* Impact...At 93.0 feet...Near bankfull levels occur along the river 
  on the Cleveland-McClain County border from near Moore and at 
  Norman...to areas near Noble.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 6:34 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 24, 6:34 AM CDT, 2 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
634 AM CDT Fri May 24 2019

.AVIATION...
24/12Z TAFs. Will keep forecast primarily VFR outside of TSRA.
Greatest TSRA coverage expected from around KCSM up to KPNC.
Current activity expected to decrease in coverage and intensity
through the morning and then redevelop/intensify after 20Z. Where
activity is most persistent and widespread will be dependent on
where outflow boundary resides this afternoon. Currently, expected
near the mentioned terminals. Gusty south winds will continue most
areas through the period, with strong wind gusts near storms.

&&

.PREV DISCUSSION... /issued 430 AM CDT Fri May 24 2019/

DISCUSSION...
Slight weakening of mid-upper level flow associated with
neutral/rising heights, and less of a veering profile expected to
reduce overall threat for high end severe weather potential next
few days. However, plenty of low level moisture and instability
will yield organized severe weather from day to day into early
next week. How far east effective outflow from current
thunderstorm activity progresses will have huge impact on
convective development later today. Model guidance divided on
eastward extent of convection, and given strength of mid-level
cap, it may be hard for convection to progress much farther east
than SPS-OKC-SWO line until this evening and tonight with aid of
low level jet. With the potential for additional heavy rain
through the day and into tonight, Flood Watch was expanded
slightly and extended through 12Z Saturday morning.

Possibly more organized late Saturday north and west of CWA, with
evolution of MCS across northern into central Oklahoma late Saturday
night. Again, without much in the way of larger scale forcing,
models are again in disagreement on location and duration of
thunderstorm activity. Pronounced s/wv trough progd to approach the
Southern Plains from northern Mexico Sunday/Sunday night. This
should result in stronger shear and potential for higher end severe,
primarily north and west of the body of Oklahoma.

Main upper low forecast to progress through central portions of
the country Tuesday and expected to bring the potential for more
in the way of significant severe weather to the region. Currently,
most guidance would suggest that this threat would be over the
eastern half of Oklahoma, ahead of dryline/pac cold front, with
drier air and mid-level ridging bring chances of thunderstorms to
an end for a couple of days. This will be short lived as another
western trough develops, influencing frontal boundary to advance
back north over the region and bring thunderstorm chances back by
Friday into the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  83  69  83  68 /  30  50  30  40
Hobart OK         80  68  82  66 /  70  60  30  40
Wichita Falls TX  84  69  85  70 /  30  30  20  30
Gage OK           73  62  81  62 /  40  50  40  50
Ponca City OK     82  69  81  68 /  60  60  30  60
Durant OK         86  70  87  70 /   0  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ004>018-021-022.

TX...None.
&&

10/11/11
Hazardous weather outlook, May 24, 4:59 AM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
459 AM CDT Fri May 24 2019

OKZ004>048-050>052-TXZ083>090-251000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
459 AM CDT Fri May 24 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a Slight Risk for severe thunderstorms this afternoon and
evening.

Location...
The risk for severe thunderstorms is across the entire area except
for far southeast Oklahoma.

Timing...
2 PM to 10 PM.

Impacts...
Up to golf ball size hail.
60 to 80 mph winds.
Very low tornado risk.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations this afternoon and evening.

.Heavy Rainfall and Flooding...
Additional rainfall may cause flooding due to saturated soils
across the region and any residual flooding ongoing from rainfall
earlier this week. The highest risk for flooding is across
northern Oklahoma.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
There is a risk for severe thunderstorms on Saturday, Sunday and
Tuesday. On Saturday, the greatest risk for severe thunderstorms
is across northwest Oklahoma. On Sunday, the greatest risk is
across western Oklahoma and adjacent parts of north Texas. The
risk for severe weather will be across much of the area on
Tuesday.

.Heavy Rainfall and Flooding...
Flooding will be a continued risk with any additional rainfall
through at least Tuesday of next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Special weather statement, May 24, 6:33 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
633 AM CDT Fri May 24 2019

OKZ015>017-241200-
Dewey OK-Custer OK-Blaine OK-
633 AM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Dewey...northeastern
Custer and southern Blaine Counties Until 700 AM CDT...

AT 630 AM CDT, a strong thunderstorm was located 6 miles southeast of
Thomas, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Watonga, Thomas and Fay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3581 9871 3587 9864 3592 9859 3594 9835
      3589 9824 3556 9872 3570 9877
TIME...MOT...LOC 1130Z 223DEG 35KT 3569 9865

Mahale
Special weather statement, May 24, 6:46 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
646 AM CDT Fri May 24 2019

OKZ033-034-241215-
Harmon OK-Greer OK-
646 AM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR northern Harmon and northwestern
Greer Counties Until 715 AM CDT...

AT 644 AM CDT, a strong thunderstorm was located 4 miles northeast of
Dodson, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...

Locations impacted include...
Vinson, Madge and McKnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3487 10000 3503 9979 3505 9977 3504 9966
      3500 9952 3472 9995 3475 10000
TIME...MOT...LOC 1144Z 223DEG 35KT 3482 9996

Mahale
Special weather statement, May 24, 6:56 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
656 AM CDT Fri May 24 2019

OKZ011-012-018-241230-
Major OK-Garfield OK-Kingfisher OK-
656 AM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...southwestern
Garfield and northwestern Kingfisher Counties Until 730 AM CDT...

AT 653 AM CDT, a strong thunderstorm was located 7 miles southeast of
Ames, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

Locations impacted include...
Enid, Waukomis, Drummond, Fairmont, Vance Air Force Base, Bison,
North Enid and Lacey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3597 9821 3620 9820 3648 9793 3643 9775
      3634 9766
TIME...MOT...LOC 1153Z 223DEG 35KT 3616 9812

Mahale
Special weather statement, May 24, 7:22 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
722 AM CDT Fri May 24 2019

OKZ011-012-017-018-241300-
Major OK-Garfield OK-Kingfisher OK-Blaine OK-
722 AM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Major...southwestern
Garfield...northwestern Kingfisher and northeastern Blaine Counties
Until 800 AM CDT...

AT 722 AM CDT, a strong thunderstorm was located 5 miles east of
Hitchcock, moving northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3583 9821 3594 9840 3634 9812 3619 9785
TIME...MOT...LOC 1222Z 214DEG 35KT 3595 9826

11
Special weather statement, May 24, 7:34 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
734 AM CDT Fri May 24 2019

OKZ017-241300-
Blaine OK-
734 AM CDT Fri May 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR central Blaine County Until 800
AM CDT...

AT 730 AM CDT, a strong thunderstorm was located near Watonga, moving
northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3584 9822 3583 9821 3570 9838 3583 9856
      3594 9839
TIME...MOT...LOC 1230Z 225DEG 28KT 3584 9838

TL
Local storm report, May 24, 8:54 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 AM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FLASH FLOOD      PONCA CITY              36.70N 97.08W
05/24/2019                   KAY                OK   LAW ENFORCEMENT

            A FEW CARS STRANDED IN FLOOD WATERS WITH ONGOING RESCUES.
            SEVERAL CITY STREETS CLOSED.

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:43 PM CDTSpecial Weather StatementOUNEllis32 min
May 23, 8:15 PM CDTSevere Thunderstorm WarningOUNEllis, Harper45 min
May 23, 8:30 PM CDTTornado Warning Tornado observedOUNEllis, Harper45 min
May 23, 9:04 PM CDTTornado Warning Considerable damage threatOUNHarper41 min
May 23, 9:34 PM CDTTornado WarningOUNHarper41 min
May 23, 9:38 PM CDTSevere Thunderstorm WarningOUNEllis, Harper52 min
May 23, 9:43 PM CDTTornado WarningOUNHarper32 min
May 23, 10:11 PM CDTAreal Flood AdvisoryOUNHarper3 hr
May 23, 10:31 PM CDTSevere Thunderstorm WarningOUNHarper, Woods44 min
May 23, 10:42 PM CDTTornado WarningOUNHarper, Woods17 min
May 23, 11:45 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward45 min
May 24, 12:34 AM CDTSpecial Weather StatementOUNEllis, Harper26 min
May 24, 1:04 AM CDTSpecial Weather StatementOUNHarper41 min
May 24, 1:19 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward41 min
May 24, 1:58 AM CDTSpecial Weather StatementOUNWoods32 min
May 24, 2:03 AM CDTSpecial Weather StatementOUNEllis, Woodward27 min
May 24, 2:16 AM CDTAreal Flood WarningOUNHarper7 hr
May 24, 2:24 AM CDTSpecial Weather StatementOUNRoger Mills36 min
May 24, 2:27 AM CDTSpecial Weather StatementOUNWoodward33 min
May 24, 2:37 AM CDTAreal Flood WarningOUNEllis, Woodward7 hr
May 24, 2:57 AM CDTSpecial Weather StatementOUNRoger Mills33 min
May 24, 3:23 AM CDTSpecial Weather StatementOUNDewey, Woods, Woodward37 min
May 24, 3:25 AM CDTSpecial Weather StatementOUNAlfalfa35 min
May 24, 4:17 AM CDTSpecial Weather StatementOUNAlfalfa28 min
May 24, 4:39 AM CDTFlood WatchOUNKingfisher, Noble3 days
May 24, 4:57 AM CDTSpecial Weather StatementOUNBlaine33 min
May 24, 5:22 AM CDTSpecial Weather StatementOUNKingfisher38 min
May 24, 5:57 AM CDTSpecial Weather StatementOUNKingfisher33 min
May 24, 6:13 AM CDTSpecial Weather StatementOUNBlaine32 min
May 24, 6:23 AM CDTSpecial Weather StatementOUNCuster37 min
May 24, 6:33 AM CDTSpecial Weather StatementOUNBlaine27 min
May 24, 6:46 AM CDTSpecial Weather StatementOUNHarmon29 min
May 24, 6:54 AM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Major3 hr
May 24, 6:56 AM CDTSpecial Weather StatementOUNGarfield34 min
May 24, 7:22 AM CDTSpecial Weather StatementOUNKingfisher38 min
May 24, 7:28 AM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
May 24, 7:34 AM CDTSpecial Weather StatementOUNBlaine26 min
May 24, 7:45 AM CDTFlash Flood WarningOUNGarfield, Kay, Noble3 hr
May 24, 7:53 AM CDTFlash Flood WarningOUNBlaine, Garfield, Kingfisher3 hr
May 24, 8:51 AM CDTAreal Flood AdvisoryOUNKingfisher, Logan, Noble, Payne4 hr
May 24, 9:15 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer4 days
May 24, 9:18 AM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain3 days
May 24, 10:45 AM CDTAreal Flood WarningOUNBlaine, Garfield, Grant, Kay, Kingfisher, Logan and 2 more12 hr
May 24, 11:00 AM CDTFlood WatchOUNCaddo, Canadian, Comanche, Greer, Harmon, Jackson and 6 more65 hr
May 24, 1:17 PM CDTSpecial Weather StatementOUNEllis, Woodward28 min
May 24, 1:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward43 min
May 24, 2:05 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward40 min
May 24, 2:13 PM CDTSpecial Weather StatementOUNKingfisher32 min
May 24, 2:27 PM CDTSevere Thunderstorm WarningOUNWoods30 min
May 24, 2:32 PM CDTRiver Flood WarningOUNGrant, Kay5 days
May 24, 2:39 PM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major56 hr
May 24, 2:41 PM CDTRiver Flood WarningOUNLogan, Payne4 days
May 24, 2:47 PM CDTRiver Flood WarningOUNCuster, Washita3 days
May 24, 2:51 PM CDTSpecial Weather StatementOUNRoger Mills24 min
May 24, 2:59 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills46 min
May 24, 3:00 PM CDTRiver Flood WarningOUNBlaine, Canadian3 days
May 24, 3:37 PM CDTSpecial Weather StatementOUNMajor23 min
May 24, 3:40 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward35 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods30 min
May 24, 3:57 PM CDTSpecial Weather StatementOUNDewey33 min
May 24, 4:00 PM CDTSpecial Weather StatementOUNEllis30 min
May 24, 4:02 PM CDTSpecial Weather StatementOUNGrant28 min
May 24, 4:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major47 min
May 24, 4:26 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward49 min
May 24, 4:29 PM CDTSpecial Weather StatementOUNDewey31 min
May 24, 4:30 PM CDTAreal Flood AdvisoryOUNAlfalfa, Major60 min
May 24, 4:43 PM CDTSpecial Weather StatementOUNCuster32 min
May 24, 4:46 PM CDTSpecial Weather StatementOUNJackson29 min
May 24, 4:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
May 24, 4:57 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major48 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson54 min
May 24, 5:10 PM CDTFlash Flood WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble4 hr
May 24, 5:15 PM CDTSpecial Weather StatementOUNKiowa30 min
May 24, 5:20 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher and 1 more4 hr
May 24, 5:20 PM CDTSpecial Weather StatementOUNWashita25 min
May 24, 5:22 PM CDTSevere Thunderstorm WarningOUNKay, Noble38 min
May 24, 5:25 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman42 min
May 24, 5:31 PM CDTSpecial Weather StatementOUNWoods29 min
May 24, 5:35 PM CDTFlash Flood WarningOUNBlaine, Custer, Dewey, Major3 hr
May 24, 5:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant52 min

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.